Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Due to nervousness my hand always get sweat

due to nervousness my hand always get sweat & vibrate ? & due to this i always depressed & fear, i always try to avoid everything in my life ?
Asked On : Mon, 6 Sep 2010
Answers:  2 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Nervousness, sweating and vibrating are due heightened sympathetic nervous system activity. Anxiety can cause these symptoms.

Try these life style modification: Eliminatine caffeine, start an exercise program, improve your diet, and get support from family and friends.

Try some relaxation techniques like Yoga, meditation, and deep breathing exercises.

Dealing with worries is also one technique; like learning postponing worries, and learning to accept uncertainty in your life.

If nothing works there are some medications which reduce sympathetic activity, like propranolol.

Best wishes,

Dr. Jagdish
Answered: Tue, 2 Nov 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
just learn to calm your mind, I'll suggest yoga or tai chi

If you're a guy, hit up mma and it could be your muscles
Answered: Wed, 8 Sep 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor